×

zbMATH — the first resource for mathematics

Fibres quadratiques et composantes connexes réelles. (French) Zbl 0418.14016

MSC:
14Pxx Real algebraic and real-analytic geometry
11E10 Forms over real fields
14J25 Special surfaces
14M17 Homogeneous spaces and generalizations
14F05 Sheaves, derived categories of sheaves, etc. (MSC2010)
PDF BibTeX XML Cite
Full Text: DOI EuDML
References:
[1] Anantharaman, S.: Schémas en groupes, espaces homogènes et espaces algébriques sur une base de dimension 1. Mém. Soc. Math. France33, 5-79 (1973) · Zbl 0286.14001
[2] [SGA 4] Artin, M., Grothendieck, A., Verdier, J.-L.: Théorie des topos et cohomologie étale des schémas. Lecture Notes in Mathematics 269, 270 et 305. Berlin, Heidelberg, New York: Springer 1972-1973 · Zbl 0234.00007
[3] Colliot-Thélène, J.-L.: Formes quadratiques multiplicatives et variétés algébriques. Bull. Soc. Math. France106, 113-151 (1978) · Zbl 0386.14012
[4] Colliot-Thélène, J.-L.: Formes quadratiques sur les anneaux semi-locaux réguliers. In: Colloque sur les formes quadratiques (Montpellier 1977). Mém. Soc. Math. France59, 13-31 (1979) · Zbl 0407.10018
[5] Colliot-Thélène, J.-L., Sansuc, J.-J.: Torseurs sous des groupes de type multiplicatif; applications à l’étude des points rationnels de certaines variétés algébriques. C.R. Acad. Sci.282, Sér. A, 1113-1116 (1976) · Zbl 0337.14014
[6] Colliot-Thélène, J.-L., Sansuc, J.-J.: Propriétés cohomologiques des tores sur un schéma régulier, en préparation [voir aussi: Cohomologie des groupes de type multiplicatif sur les schémas réguliers. C.R. Acad. Sci.287, Sér. A, 449-452 (1978)]
[7] [SGA 3] Demazure, M., Grothendieck, A.: Schémas en groupes. Lecture Notes in Mathematics 151-153. Berlin, Heidelberg, New York: Springer 1970
[8] Geyer, W.D.: Ein algebraischer Beweis des Satzes von Weichold über reelle algebraische Funktionenkörper. In: Algebraische Zahlentheorie, S. 83-98 (Oberwolfach 1964). Mannheim: Bibliographisches Institut 1967
[9] Geyer, W.D.: Dualität bei abelschen Varietäten über reell abgeschlossenen Körpern. J. Reine Angew. Math.293/294, 62-66 (1977) · Zbl 0353.14017 · doi:10.1515/crll.1977.293-294.62
[10] Giraud, J.: Cohomologie non abélienne. Grundlehren der mathematischen Wissenschaften, Bd. 179. Berlin, Heidelberg, New York: Springer 1971
[11] [GB] Grothendieck, A.: Le groupe de Brauer. II. Théorie cohomologique. Exposé Bourbaki 297 (1965). Le groupe de Brauer. III. Exemples et compléments. Publié in: Dix exposés sur la cohomologie des schémas. Amsterdam: North-Holland 1968
[12] [EGA] Grothendieck, A., Dieudonné, J.: Eléments de géométrie algébrique. Publications Mathématiques, I.H.E.S. 8, 24, 28, 32. Paris 1962-68
[13] Knebusch, M.: Grothendieck- und Wittringe von nichtausgearteten symmetrischen Bilinearformen. Sitzungsber. Heidelb. Akad. Wiss. Math.-Natur. Kl. 93-157 (1969/70)
[14] Knebusch, M.: Specialization of quadratic and symmetric bilinear forms, and a norm theorem. Acta Arith.24, 279-299 (1973) · Zbl 0287.15010
[15] Knebusch, M.: On algebraic curves over real closed fields. I. Math. Z.150, 49-70 (1976); II. Math. Z.151, 189-205 (1976) · Zbl 0327.14009 · doi:10.1007/BF01213885
[16] Knebusch, M.: Symmetric bilinear forms over algebraic varieties. In: Conference on quadratic forms (Kingston 1976), pp. 103-283. Queen’s Papers in Pure and Applied Math.46 (1977) · Zbl 0351.15016
[17] Knebusch, M.: Some open problems. In: Conference on quadratic forms (Kingston 1976), pp. 361-370. Queen’s Papers in Pure and Applied Math.46 (1977)
[18] Lam, T.Y.: The algebraic theory of quadratic forms. Reading: Benjamin 1973 · Zbl 0259.10019
[19] Lang, S.: Abelian varieties. New York: Interscience 1959 · Zbl 0099.16103
[20] Raynaud, M.: Sur le passage au quotient par un groupoïde plat. C.R. Acad. Sci.265, Sér. A, 384-387 (1967) · Zbl 0193.48901
[21] Samuel, P.: Anneaux gradués factoriels. Bull. Soc. Math. France92, 237-249 (1964) · Zbl 0123.03304
[22] Seshadri, C.S.: Geometric reductivity over arbitrary base. Advances in Math.26, 225-274 (1977) · Zbl 0371.14009 · doi:10.1016/0001-8708(77)90041-X
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.